Global attractivity for discrete models of nonautonomous logistic equations

被引:15
作者
Muroya, Yoshiaki [1 ]
机构
[1] Waseda Univ, Dept Math Sci, Shinjuku Ku, Tokyo 1698555, Japan
基金
日本学术振兴会;
关键词
global attractivity; discrete model of nonautonomous logistic equation; monotone iterative method; global asymptotic stabiliy; periodic solution;
D O I
10.1016/j.camwa.2006.12.010
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
Consider the following discrete model of a nonautonomous logistic equation: [GRAPHICS] In this paper, using some kind of iterative method to the above equation, we establish sufficient conditions that ensure the global attractivity for solutions. The result is an extension of the former work [K. Uesugi, Y. Muroya, E. Ishiwata, On the global attractivity for a logistic equation with piecewise constant arguments, J. Math. Anal. Appl. 294 (2004) 560-580] to the nonautonomous case. (C) 2007 Elsevier Ltd. All rights reserved.
引用
收藏
页码:1059 / 1073
页数:15
相关论文
共 8 条
[1]  
[Anonymous], 1995, HOKKAIDO MATH J
[2]  
Gopalsamy K., 2013, Stability and Oscillations in Delay Differential Equations of Population Dynamics, V74
[3]   Persistence, contractivity and global stability in logistic equations with piecewise constant delays [J].
Muroya, Y .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2002, 270 (02) :602-635
[4]   Persistence and global stability for discrete models of nonautonomous Lotka-Volterra type [J].
Muroya, Y .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2002, 273 (02) :492-511
[5]  
MUROYA Y, 2003, HOKKAIDO MATH J, V32, P75
[6]   On the global attractivity for a logistic equation with piecewise constant arguments [J].
Uesugi, K ;
Muroya, Y ;
Ishiwata, E .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 294 (02) :560-580
[7]   Global stability of discrete population models with time delays and fluctuating environment [J].
Wang, WD ;
Mulone, G ;
Salemi, F ;
Salone, V .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2001, 264 (01) :147-167
[8]   Stable periodic solutions in a discrete periodic logistic equation [J].
Zhou, Z ;
Zou, XF .
APPLIED MATHEMATICS LETTERS, 2003, 16 (02) :165-171